Alert archive / Arkansas / River Flood Warnings in 2013
River Flood Warning 13, NWS Memphis, TN
NWS Memphis, TN issued this river flood warning at Jan 13, 2013, 10:37 AM CST for Clay County, Greene County, Arkansas; Dunklin County, Missouri. It took effect at Jan 13, 2013, 9:56 PM CST. It was in force for 61 hr.
The area
The counties it named.
The facts
- Issued
- Jan 13, 2013, 10:37 AM CST (16:37 UTC)
- In effect from
- Jan 13, 2013, 9:56 PM CST
- Expired
- Jan 16, 2013, 11:10 AM CST
- In force
- 61 hr
- Issued by
- NWS Memphis, TN
- Flood severity
- Minor
Counties Clay County, AR, Greene County, AR, Dunklin County, MO
The radar
The Memphis radar (KNQA), 105 km from the middle of the area, began a volume at 16:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point St. Francis River at St. Francis (SFRA4).
- Action stage
- 19 ft
- Minor stage
- 22 ft
- Moderate stage
- 27 ft
- Major stage
- 31 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07040100, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
126 WGUS44 KMEG 131637 FLWMEG BULLETIN - EAS ACTIVATION REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE MEMPHIS TN 1037 AM CST SUN JAN 13 2013 THE NATIONAL WEATHER SERVICE HAS ISSUED A FLOOD WARNING FOR THE SAINT FRANCIS RIVER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FOLLOWUP FLOOD STATEMENT WILL BE ISSUED TONIGHT OR SOONER IF CONDITIONS WARRANT. FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS. DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN. STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE LATEST RIVER INFORMATION. && ARC021-055-MOC069-141637- /O.NEW.KMEG.FL.W.0013.130115T1500Z-000000T0000Z/ /SFRA4.1.ER.130115T1500Z.130116T0600Z.000000T0000Z.NO/ 1037 AM CST SUN JAN 13 2013 THE NATIONAL WEATHER SERVICE IN MEMPHIS TN HAS ISSUED A * FLOOD WARNING FOR THE SAINT FRANCIS RIVER NEAR SAINT FRANCIS * FROM TUESDAY JANUARY 15 UNTIL FURTHER NOTICE. * AT 10 AM SUNDAY THE STAGE WAS...21.2 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 22.0 FEET. * FORECAST TO RISE ABOVE FLOOD STAGE BY TUESDAY JANUARY 15 AND CONTINUE TO RISE TO NEAR 22.5 FEET BY WEDNESDAY JANUARY 16. ADDITIONAL RISES ARE POSSIBLE THEREAFTER. AT 23.0 FEET, MOST LOW LAND INSIDE THE LEVEE SYSTEM IS FLOODED. $$
7 follow-up statements
313 WGUS84 KMEG 140356 FLSMEG FLOOD STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 956 PM CST SUN JAN 13 2013 THE FLOOD WARNING CONTINUES FOR THE SAINT FRANCIS RIVER. PRECAUTIONARY/PREPAREDNESS ACTIONS... THE NEXT RIVER STATEMENT WILL BE ISSUED TOMORROW MORNING OR SOONER IF CONDITIONS WARRANT. FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS. DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN. STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE LATEST RIVER INFORMATION. && ARC021-055-MOC069-150356- /O.EXT.KMEG.FL.W.0013.130114T0356Z-000000T0000Z/ /SFRA4.1.ER.130113T2226Z.130114T1200Z.000000T0000Z.NO/ 956 PM CST SUN JAN 13 2013 THE FLOOD WARNING CONTINUES FOR THE SAINT FRANCIS RIVER NEAR SAINT FRANCIS * UNTIL FURTHER NOTICE. * AT 09 PM SUNDAY THE STAGE WAS 22.4 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 22.0 FEET. * THE RIVER ROSE ABOVE FLOOD STAGE SUNDAY JANUARY 13 AND WILL CONTINUE RISING TO NEAR 22.5 FEET BY MONDAY JANUARY 14. ADDITIONAL RISES MAY BE POSSIBLE THEREAFTER. * AT 23.0 FEET...MOST LOW LAND INSIDE THE LEVEE SYSTEM IS FLOODED $$
978 WGUS84 KMEG 140726 FLSMEG FLOOD STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 126 AM CST MON JAN 14 2013 THE FLOOD WARNING CONTINUES FOR THE BUTTAHATCHIE RIVER...COLDWATER RIVER...LITTLE TALLAHATCHIE CANAL...S.F. FORK FORKED DEER RIVER... SAINT FRANCIS RIVER...TALLAHATCHIE RIVER...TOMBIGBEE RIVER... TOMBIGBEE RIVER . PRECAUTIONARY/PREPAREDNESS ACTIONS... THE NEXT RIVER STATEMENT WILL BE ISSUED [...] OR SOONER IF CONDITIONS WARRANT. FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS. DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN. STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE LATEST RIVER INFORMATION. && ARC021-055-MOC069-150726- /O.CON.KMEG.FL.W.0013.000000T0000Z-000000T0000Z/ /SFRA4.1.ER.130113T2226Z.130114T0600Z.000000T0000Z.NO/ 126 AM CST MON JAN 14 2013 THE FLOOD WARNING CONTINUES FOR THE SAINT FRANCIS RIVER NEAR SAINT FRANCIS * UNTIL FURTHER NOTICE. * AT 01 AM MONDAY THE STAGE WAS 22.6 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 22.0 FEET. * AT 23.0 FEET...MOST LOW LAND INSIDE THE LEVEE SYSTEM IS FLOODED $$ MSC137-143-150155- /O.CON.KMEG.FL.W.0012.000000T0000Z-130115T0155Z/ /SARM6.1.ER.130113T1702Z.130114T0300Z.130114T1955Z.NO/ 126 AM CST MON JAN 14 2013 THE FLOOD WARNING CONTINUES FOR THE COLDWATER RIVER NEAR SARAH * UNTIL MONDAY JANUARY 14. * AT 01 AM MONDAY THE STAGE WAS 22.2 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 18.0 FEET. * AT 23.0 FEET...NUMEROUS HOMES IN MARKS ARE FLOODING $$ MSC135-150726- /O.CON.KMEG.FL.W.0004.130115T0000Z-130115T1200Z/ /LOGM6.1.ER.130115T0000Z.130115T0000Z.130115T0600Z.NO/ 126 AM CST MON JAN 14 2013 THE FLOOD WARNING CONTINUES FOR THE TALLAHATCHIE RIVER AT LOCOPOLIS * FROM MONDAY JANUARY 14 UNTIL TUESDAY JANUARY 15. * AT 01 AM MONDAY THE STAGE WAS 31.8 FEET. * MINOR FLOODING IS FORECAST. * MAXIMUM FORECAST STAGE OF 33.0 FEET MONDAY JANUARY 14. * FLOOD STAGE IS 33.0 FEET. * AT 33.0 FEET...FLOODING IS OCCURRING ALONG BOTH BANKS OF THE RIVER $$ MSC071-093-145-150400- /O.CON.KMEG.FL.W.0005.000000T0000Z-130115T0400Z/ /ETAM6.1.ER.130114T1023Z.130114T1200Z.130114T2200Z.NO/ 126 AM CST MON JAN 14 2013 THE FLOOD WARNING CONTINUES FOR THE LITTLE TALLAHATCHIE CANAL AT ETTA * FROM MONDAY JANUARY 14 UNTIL MONDAY JANUARY 14. * AT 01 AM MONDAY THE STAGE WAS 24.0 FEET. * MINOR FLOODING IS FORECAST. * MAXIMUM FORECAST STAGE OF 25.5 FEET MONDAY JANUARY 14. * FLOOD STAGE IS 25.0 FEET. * FORECAST TO RISE ABOVE FLOOD STAGE BY MONDAY JANUARY 14 AND CONTINUE TO RISE TO NEAR 25.5 FEET BY MONDAY JANUARY 14.THE RIVER WILL FALL BELOW FLOOD STAGE BY MONDAY JANUARY 14. * AT 26.0 FEET...COUNTY HIGHWAY 47 NEAR MUD CREEK AND MILL CREEK HAS 6 TO 12 INCHES OF WATER OVER IT. SEVERAL THOUSAND ACRES OF CROP LAND IS FLOODED $$ MSC095-150726- /O.EXT.KMEG.FL.W.0007.000000T0000Z-130117T1912Z/ /BGBM6.1.ER.130114T0347Z.130115T1800Z.130117T1312Z.NO/ 126 AM CST MON JAN 14 2013 THE FLOOD WARNING CONTINUES FOR THE TOMBIGBEE RIVER AT BIGBEE * FROM SUNDAY JANUARY 13 UNTIL THURSDAY JANUARY 17. * AT 02 PM THURSDAY THE STAGE WAS 8.2 FEET. * MINOR FLOODING IS FORECAST. * MAXIMUM FORECAST STAGE OF 17.2 FEET TUESDAY JANUARY 15. * FLOOD STAGE IS 14.0 FEET. * FORECAST TO RISE ABOVE FLOOD STAGE BY SUNDAY JANUARY 13 AND CONTINUE TO RISE TO NEAR 17.2 FEET BY TUESDAY JANUARY 15.THE RIVER WILL FALL BELOW FLOOD STAGE BY THURSDAY JANUARY 17. * AT 17.0 FEET...WATER IS FLOWING OVER PORTIONS OF HOOD ROAD AND EXTENSIVE AGRICULTURAL FLOODING IS OCCURRING $$ MSC095-150726- /O.EXT.KMEG.FL.W.0008.000000T0000Z-130117T0142Z/ /AMYM6.1.ER.130112T1756Z.130113T0745Z.130116T1942Z.NO/ 126 AM CST MON JAN 14 2013 THE FLOOD WARNING CONTINUES FOR THE TOMBIGBEE RIVER NEAR AMORY * UNTIL WEDNESDAY JANUARY 16. * AT 01 AM MONDAY THE STAGE WAS 20.3 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * MAXIMUM FORECAST STAGE OF 23.4 FEET TUESDAY JANUARY 15. * FLOOD STAGE IS 20.0 FEET. * THE RIVER ROSE ABOVE FLOOD STAGE SUNDAY JANUARY 13 AND WILL CONTINUE RISING TO NEAR 23.4 FEET BY TUESDAY JANUARY 15. THE RIVER WILL FALL BELOW FLOOD STAGE WEDNESDAY JANUARY 16. * AT 23.0 FEET...MOST LOW LAND AND FARM LAND NEAR THE RIVER IS FLOODED. EQUIPMENT AND LIVESTOCK MAY NEED TO BE MOVED TO HIGHER GROUND $$ MSC087-095-150726- /O.EXT.KMEG.FL.W.0009.130116T0900Z-000000T0000Z/ /ABDM6.1.ER.130116T0900Z.130118T0000Z.000000T0000Z.NO/ 126 AM CST MON JAN 14 2013 THE FLOOD WARNING CONTINUES FOR THE BUTTAHATCHIE RIVER NEAR ABERDEEN * FROM WEDNESDAY JANUARY 16 UNTIL FURTHER NOTICE. * AT 12 AM MONDAY THE STAGE WAS 11.0 FEET. * MINOR FLOODING IS FORECAST. * MAXIMUM FORECAST STAGE OF 14.6 FEET THURSDAY JANUARY 17. * FLOOD STAGE IS 13.0 FEET. * FORECAST TO RISE ABOVE FLOOD STAGE BY WEDNESDAY JANUARY 16 AND CONTINUE TO RISE TO NEAR 14.6 FEET BY FRIDAY JANUARY 18. * AT 15.0 FEET...WATER IS COVERING A PORTION OF AIRBASE ROAD LOCATED ON THE WEST BANK OF THE RIVER. LOW LYING FARM LAND IS FLOODED $$ TNC033-045-097-140756- /O.CAN.KMEG.FL.W.0003.000000T0000Z-130114T0905Z/ /HLST1.1.ER.130113T1156Z.130113T1800Z.130114T0309Z.NO/ 126 AM CST MON JAN 14 2013 FORECAST INFORMATION FOR S.F. FORK FORKED DEER RIVER NEAR HALLS * AT 01 AM MONDAY THE STAGE WAS 8.6 FEET. * NO FLOODING IS CURRENTLY FORECAST. * MAXIMUM FORECAST STAGE OF 8.5 FEET WEDNESDAY JANUARY 16. * FLOOD STAGE IS 9.0 FEET. * FORECAST...THE RIVER WILL RISE TO NEAR 8.5 FEET WEDNESDAY JANUARY 16. * AT 8.5 FEET...WATER IS PONDING ON LOW LYING FARM LAND $$
791 WGUS84 KMEG 141720 FLSMEG FLOOD STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 1120 AM CST MON JAN 14 2013 THE FLOOD WARNING CONTINUES FOR THE SAINT FRANCIS RIVER AT SAINT FRANCIS ARKANSAS.. PRECAUTIONARY/PREPAREDNESS ACTIONS... THE NEXT RIVER STATEMENT WILL BE ISSUED LATER TODAY. FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS. DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN. STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE LATEST RIVER INFORMATION. && ARC021-055-MOC069-151720- /O.CON.KMEG.FL.W.0013.000000T0000Z-000000T0000Z/ /SFRA4.1.ER.130113T2226Z.130118T0000Z.000000T0000Z.NO/ 1120 AM CST MON JAN 14 2013 THE FLOOD WARNING CONTINUES FOR THE SAINT FRANCIS RIVER NEAR SAINT FRANCIS * UNTIL FURTHER NOTICE. * AT 10 AM MONDAY THE STAGE WAS 22.6 FEET AND RISING. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 22.0 FEET. * THE RIVER ROSE ABOVE FLOOD STAGE SUNDAY JANUARY 13 AND WILL CONTINUE RISING TO NEAR 23.5 FEET BY LATE THURSDAY JANUARY 17 OR EARLY ON THE 18TH. ADDITIONAL RISES MAY BE POSSIBLE THEREAFTER. * AT 23.0 FEET...MOST LOW LAND INSIDE THE LEVEE SYSTEM IS FLOODED $$
799 WGUS84 KMEG 150224 FLSMEG FLOOD STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 824 PM CST MON JAN 14 2013 THE FLOOD WARNING CONTINUES FOR THE BUTTAHATCHIE RIVER...S.F. FORKED DEER RIVER...SAINT FRANCIS RIVER...TOMBIGBEE RIVER...TOMBIGBEE RIVER PRECAUTIONARY/PREPAREDNESS ACTIONS... THE NEXT RIVER STATEMENT WILL BE ISSUED TOMORROW MORNING OR SOONER IF CONDITIONS WARRANT. FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS. DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN. STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE LATEST RIVER INFORMATION. && ARC021-055-MOC069-160224- /O.CON.KMEG.FL.W.0013.000000T0000Z-000000T0000Z/ /SFRA4.1.ER.130113T2226Z.130118T0000Z.000000T0000Z.NO/ 824 PM CST MON JAN 14 2013 THE FLOOD WARNING CONTINUES FOR THE SAINT FRANCIS RIVER NEAR SAINT FRANCIS * UNTIL FURTHER NOTICE. * AT 07 PM MONDAY THE STAGE WAS 22.2 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 22.0 FEET. * THE RIVER ROSE ABOVE FLOOD STAGE SUNDAY JANUARY 13 AND WILL CONTINUE RISING TO NEAR 23.5 FEET BY THURSDAY JANUARY 17. ADDITIONAL RISES MAY BE POSSIBLE THEREAFTER. * AT 23.0 FEET...MOST LOW LAND INSIDE THE LEVEE SYSTEM IS FLOODED $$ TNC113-151312- /O.EXT.KMEG.FL.W.0015.000000T0000Z-130115T1312Z/ /JKNT1.1.ER.130114T1535Z.130115T0100Z.130115T0712Z.NO/ 824 PM CST MON JAN 14 2013 THE FLOOD WARNING CONTINUES FOR THE S.F. FORKED DEER RIVER AT JACKSON * UNTIL TUESDAY JANUARY 15. * AT 07 PM MONDAY THE STAGE WAS 34.3 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 34.0 FEET. * AT 34.0 FEET...BUSINESSES ALONG WESTOVER ROAD ARE AFFECTED BY FLOOD WATERS $$ MSC095-160224- /O.EXT.KMEG.FL.W.0007.000000T0000Z-130118T1800Z/ /BGBM6.1.ER.130114T1814Z.130116T1800Z.130118T1200Z.NO/ 824 PM CST MON JAN 14 2013 THE FLOOD WARNING CONTINUES FOR THE TOMBIGBEE RIVER AT BIGBEE * UNTIL FRIDAY JANUARY 18. * AT 07 PM MONDAY THE STAGE WAS 16.2 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * MAXIMUM FORECAST STAGE OF 17.3 FEET TUESDAY JANUARY 15. * FLOOD STAGE IS 14.0 FEET. * THE RIVER ROSE ABOVE FLOOD STAGE MONDAY JANUARY 14 AND WILL CONTINUE RISING TO NEAR 17.3 FEET BY TUESDAY JANUARY 15. THE RIVER WILL FALL BELOW FLOOD STAGE FRIDAY JANUARY 18. * AT 17.0 FEET...WATER IS FLOWING OVER PORTIONS OF HOOD ROAD AND EXTENSIVE AGRICULTURAL FLOODING IS OCCURRING $$ MSC095-160224- /O.CON.KMEG.FL.W.0008.000000T0000Z-130117T1720Z/ /AMYM6.1.ER.130112T1756Z.130113T0745Z.130117T1120Z.NO/ 824 PM CST MON JAN 14 2013 THE FLOOD WARNING CONTINUES FOR THE TOMBIGBEE RIVER NEAR AMORY * FROM TUESDAY JANUARY 15 UNTIL THURSDAY JANUARY 17. * AT 07 PM MONDAY THE STAGE WAS 19.1 FEET. * MINOR FLOODING IS FORECAST. * MAXIMUM FORECAST STAGE OF 21.7 FEET TUESDAY JANUARY 15. * FLOOD STAGE IS 20.0 FEET. * FORECAST TO RISE ABOVE FLOOD STAGE BY TUESDAY MORNING JANUARY 15 AND CONTINUE TO RISE TO NEAR 21.7 FEET BY TUESDAY EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE BY THURSDAY JANUARY 17. * AT 22.0 FEET...LOW LAND NEAR THE RIVER IS FLOODED $$ MSC087-095-160224- /O.EXT.KMEG.FL.W.0009.130115T1900Z-000000T0000Z/ /ABDM6.1.ER.130115T1900Z.130117T1800Z.000000T0000Z.NO/ 824 PM CST MON JAN 14 2013 THE FLOOD WARNING CONTINUES FOR THE BUTTAHATCHIE RIVER NEAR ABERDEEN * FROM TUESDAY JANUARY 15 UNTIL FURTHER NOTICE. * AT 07 PM MONDAY THE STAGE WAS 11.5 FEET. * MINOR FLOODING IS FORECAST. * MAXIMUM FORECAST STAGE OF 16.6 FEET THURSDAY JANUARY 17. * FLOOD STAGE IS 13.0 FEET. * FORECAST TO RISE ABOVE FLOOD STAGE BY TUESDAY JANUARY 15 AND CONTINUE TO RISE TO NEAR 16.6 FEET BY THURSDAY JANUARY 17. * AT 18.0 FEET...WATER IS FLOWING OVER AIRBASE ROAD ON THE WEST BANK OF THE RIVER $$
422 WGUS84 KMEG 151620 FLSMEG FLOOD STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 1020 AM CST TUE JAN 15 2013 THE FLOOD WARNING CONTINUES FOR THE SAINT FRANCIS RIVER AT SAINT FRANCIS. PRECAUTIONARY/PREPAREDNESS ACTIONS... THE NEXT RIVER STATEMENT WILL BE ISSUED LATER TODAY. FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS. DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN. STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE LATEST RIVER INFORMATION. && ARC021-055-MOC069-161620- /O.CON.KMEG.FL.W.0013.000000T0000Z-000000T0000Z/ /SFRA4.1.ER.130113T2226Z.130119T0000Z.000000T0000Z.NO/ 1020 AM CST TUE JAN 15 2013 THE FLOOD WARNING CONTINUES FOR THE SAINT FRANCIS RIVER NEAR SAINT FRANCIS * FROM WEDNESDAY JANUARY 16 UNTIL FURTHER NOTICE. * AT 9 AM TUESDAY THE STAGE WAS 21.4 FEET AND RISING. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 22.0 FEET. * FORECAST TO RISE ABOVE FLOOD STAGE BY WEDNESDAY JANUARY 16 AND CONTINUE TO RISE TO NEAR 23.2 FEET BY FRIDAY JANUARY 18. ADDITIONAL RISES ARE POSSIBLE THEREAFTER. * AT 23.0 FEET...MOST LOW LAND INSIDE THE LEVEE SYSTEM IS FLOODED $$
078 WGUS84 KMEG 160231 FLSMEG FLOOD STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 831 PM CST TUE JAN 15 2013 THE FLOOD WARNING CONTINUES FOR THE BUTTAHATCHIE RIVER...S.F. FORKED DEER RIVER...SAINT FRANCIS RIVER...TOMBIGBEE RIVER...TOMBIGBEE RIVER . PRECAUTIONARY/PREPAREDNESS ACTIONS... THE NEXT RIVER STATEMENT WILL BE ISSUED TOMORROW MORNING OR SOONER IF CONDITIONS WARRANT. FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS. DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN. STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE LATEST RIVER INFORMATION. && ARC021-055-MOC069-170231- /O.CON.KMEG.FL.W.0013.000000T0000Z-000000T0000Z/ /SFRA4.1.ER.130113T2226Z.130119T0000Z.000000T0000Z.NO/ 831 PM CST TUE JAN 15 2013 THE FLOOD WARNING CONTINUES FOR THE SAINT FRANCIS RIVER NEAR SAINT FRANCIS * FROM THURSDAY JANUARY 17 UNTIL FURTHER NOTICE. * AT 08 PM TUESDAY THE STAGE WAS 20.9 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 22.0 FEET. * FORECAST TO RISE ABOVE FLOOD STAGE BY THURSDAY JANUARY 17 AND CONTINUE TO RISE TO NEAR 23.5 FEET BY FRIDAY JANUARY 18. ADDITIONAL RISES ARE POSSIBLE THEREAFTER. * AT 23.0 FEET...MOST LOW LAND INSIDE THE LEVEE SYSTEM IS FLOODED $$ TNC113-170230- /O.EXT.KMEG.FL.W.0017.000000T0000Z-130117T0300Z/ /JKNT1.1.ER.000000T0000Z.130116T0200Z.130116T2100Z.NO/ 831 PM CST TUE JAN 15 2013 THE FLOOD WARNING CONTINUES FOR THE S.F. FORKED DEER RIVER AT JACKSON * UNTIL WEDNESDAY JANUARY 16. * AT 08 PM TUESDAY THE STAGE WAS 34.7 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 34.0 FEET. * AT 35.0 FEET...THE RIGHT BANK OVERFLOWS FLOODING LOW LYING AREAS OF THE UNIVERSITY AGRICULTURE FACILITY $$ MSC095-170230- /O.CON.KMEG.FL.W.0007.000000T0000Z-130118T1630Z/ /BGBM6.1.ER.130114T1814Z.130116T1800Z.130118T1030Z.NO/ 831 PM CST TUE JAN 15 2013 THE FLOOD WARNING CONTINUES FOR THE TOMBIGBEE RIVER AT BIGBEE * UNTIL FRIDAY JANUARY 18. * AT 07 PM TUESDAY THE STAGE WAS 17.5 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * MAXIMUM FORECAST STAGE OF 18.0 FEET WEDNESDAY JANUARY 16. * FLOOD STAGE IS 14.0 FEET. * THE RIVER ROSE ABOVE FLOOD STAGE MONDAY JANUARY 14 AND WILL CONTINUE RISING TO NEAR 18.0 FEET BY WEDNESDAY JANUARY 16. THE RIVER WILL FALL BELOW FLOOD STAGE FRIDAY JANUARY 18. * AT 18.0 FEET...THE FLOOD PLAIN BETWEEN TOWN CREEK AND THE TOMBIGBEE RIVER IS FLOODED AND WATER IS FLOWING OVER HOOD ROAD. EXTENSIVE AGRICULTURAL FLOODING IS OCCURRING ALONG HIGHWAY 6 NEAR BIGBEE $$ MSC095-170230- /O.CON.KMEG.FL.W.0008.000000T0000Z-130117T1525Z/ /AMYM6.1.ER.130112T1756Z.130113T0745Z.130117T0925Z.NO/ 831 PM CST TUE JAN 15 2013 THE FLOOD WARNING CONTINUES FOR THE TOMBIGBEE RIVER NEAR AMORY * UNTIL THURSDAY JANUARY 17. * AT 08 PM TUESDAY THE STAGE WAS 20.8 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * MAXIMUM FORECAST STAGE OF 20.9 FEET WEDNESDAY JANUARY 16. * FLOOD STAGE IS 20.0 FEET. * AT 20.0 FEET...LOWLAND FLOODING BEGINS $$ MSC087-095-170230- /O.CON.KMEG.FL.W.0009.130116T0500Z-130120T1000Z/ /ABDM6.1.ER.130116T0500Z.130117T1800Z.130120T0400Z.NO/ 831 PM CST TUE JAN 15 2013 THE FLOOD WARNING CONTINUES FOR THE BUTTAHATCHIE RIVER NEAR ABERDEEN * FROM TUESDAY JANUARY 15 UNTIL SATURDAY JANUARY 19. * AT 07 PM TUESDAY THE STAGE WAS 12.6 FEET. * MINOR FLOODING IS FORECAST. * MAXIMUM FORECAST STAGE OF 15.9 FEET THURSDAY JANUARY 17. * FLOOD STAGE IS 13.0 FEET. * FORECAST TO RISE ABOVE FLOOD STAGE BY TUESDAY EVENING JANUARY 15 AND CONTINUE TO RISE TO NEAR 15.9 FEET BY THURSDAY JANUARY 17.THE RIVER WILL FALL BELOW FLOOD STAGE BY SATURDAY JANUARY 19. * AT 15.0 FEET...WATER IS COVERING A PORTION OF AIRBASE ROAD LOCATED ON THE WEST BANK OF THE RIVER. LOW LYING FARM LAND IS FLOODED $$
099 WGUS84 KMEG 161710 FLSMEG FLOOD STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 1110 AM CST WED JAN 16 2013 THE FLOOD WARNING IS CANCELED FOR THE SAINT FRANCIS RIVER. FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS. STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE LATEST RIVER INFORMATION. && ARC021-055-MOC069-161740- /O.CAN.KMEG.FL.W.0013.000000T0000Z-130116T1710Z/ /SFRA4.1.ER.130113T2226Z.130114T1400Z.130115T0500Z.NO/ 1110 AM CST WED JAN 16 2013 FORECAST INFORMATION FOR SAINT FRANCIS RIVER NEAR SAINT FRANCIS * AT 10 AM WEDNESDAY THE STAGE WAS 20.5 FEET. * NO FLOODING IS CURRENTLY FORECAST. * MAXIMUM FORECAST STAGE OF 20.6 FEET WEDNESDAY JANUARY 16. * FLOOD STAGE IS 22.0 FEET. * FORECAST...THE RIVER WILL RISE TO NEAR 20.9 FEET FRIDAY JANUARY 18. * AT 22.0 FEET...SEVERAL ROADS NEAR WILHELMINA MISSOURI ARE FLOODED. RECREATIONAL AREAS AND LARGE AREAS OF AGRICULTURE LAND NEAR THE RIVER ARE FLOODED $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this river flood warning went out at Jan 13, 5:35 AM CST, 5 hours 2 minutes earlier.
Area forecast discussion, Jan 13, 5:35 AM CST, 5 hours 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
535 AM CST SUN JAN 13 2013
.DISCUSSION...
UPDATED FOR 12Z AVIATION DISCUSSION
&&
.PREV DISCUSSION... /ISSUED 446 AM CST SUN JAN 13 2013/
DISCUSSION...
ANOTHER BUSY NIGHT ACROSS THE MIDSOUTH BOTH INSIDE AN OUTSIDE OF
THE WEATHER FORECAST OFFICE. HEAVY RAIN AND THUNDERSTORMS CONTINUE
ACROSS MUCH OF NORTH MISSISSIPPI AND WEST TENNESSEE. FLOODING AND
CONVECTIVE STORM DAMAGE REPORTS HAVE BEEN SPARSE BUT WE MAY HEAR OF
A FEW ADDITIONAL REPORTS AFTER SUNRISE. SO FAR...ACCORDING TO
RADAR ESTIMATES...WE HAVE SEEN UP TO ABOUT 4.5 INCHES OF
RAIN...THE MOST IN THE MISSOURI BOOTHEEL...EXTREME NORTHWEST
TENNESSEE AND NORTHEAST ARKANSAS...WITH GENERALLY 1-2 INCHES
ELSEWHERE. HOWEVER...THE FOCUS FOR HEAVIER RAIN IS NOW SHIFTING
INTO NORTH MISSISSIPPI AND THE REMAINDER OF WEST TENNESSEE. A
STRONG COLD FRONT HAS JUST MOVED THROUGH MEMPHIS RESULTING IN A 10
DEGREE TEMPERATURE DROP AND AN ABRUPT SHIFT TO NORTHWEST WINDS.
THIS FRONT...LOCATED FROM APPROXIMATELY PARIS TENNESSEE TO
STUTTGART ARKANSAS...IS ALSO THE DELINEATION ZONE FOR HEAVIER
RAINFALL. ADJUSTED THE FLASH FLOOD WATCH ACCORDINGLY...BUT LEFT A
FEW COUNTIES ON THE WEST EDGE AS A BUFFER. ALSO EXTENDED THE
FLASH FLOOD WATCH FOR EASTERN PORTIONS OF THE MIDSOUTH THROUGH THE
REMAINDER OF THE DAY TODAY.
THE FORECAST TONIGHT THROUGH MIDWEEK IS STILL VERY UNCERTAIN.
STILL FEEL LIKE THERE IS A MARGINAL SHOT AT SOME WINTRY
PRECIPITATION MONDAY MORNING AND A SLIGHTLY BETTER CHANCE TUESDAY
MORNING. MOISTURE PROFILES LOOK VERY DRY ALONG THE WEST OF THE
MISSISSIPPI RIVER...BUT FARTHER EAST...MAINLY IN NORTH MISSISSIPPI
MOISTURE IS A BIT MORE PLENTIFUL. NAM FORECAST SOUNDINGS IN NORTH
MISSISSIPPI INDICATE SURFACE TEMPERATURES PLUS OR MINUS ONE DEGREE
OF FREEZING MONDAY AND TUESDAY MORNINGS. A DEEP WARM NOSE AS WARM
AS 42 DEGREES BETWEEN 700 AND 855 MB SHOULD BE PLENTY SUFFICIENT
TO MELT ANY FROZEN PRECIPITATION. SO MOST LIKELY...IF MOISTURE
REMAINS IN PLACE WE WILL SEE COLD RAIN OR FREEZING RAIN. THE KEY
TO THIS ENTIRE FORECAST IS MOISTURE...AND THE NAM IS THE WETTER
SOLUTION AMONG GUIDANCE. GIVEN YESTERDAYS RECORD WARM
TEMPERATURES...SOIL TEMPERATURES SHOULD BE WARM ENOUGH TO LIMIT
ANY SIGNIFICANT ACCUMULATION OF FREEZING RAIN...AND AS STATED
ABOVE...SURFACE TEMPERATURES WILL NOT BE EXTREME ENOUGH FOR RAPID
FREEZING OF ANY RAINFALL. THE MAIN CONCERN WILL LIKELY BE ON
ELEVATED ROADWAYS SUCH AS BRIDGES AND OVERPASSES. TEMPERATURES
SHOULD WARM SUFFICIENTLY EACH DAY TO MELT ANY ICE IF IT DOES
ACCUMULATE.
BRIEFLY...MIDWEEK THROUGH THE REMAINDER OF THE WORK WEEK AND INTO
NEXT WEEKEND...CONDITIONS LOOK DRY AND COOL. TEMPERATURES WILL
TREND SLIGHTLY WARMER EACH DAY. HIGHS WILL APPROACH 60 DEGREES BY
SATURDAY WITH MORNING LOWS IN THE MIDDLE 30S.
&&
.AVIATION...
12Z TAF CYCLE
CURRENT VFR CEILINGS OVER NORTH MISSISSIPPI WILL DROP TO MVFR
LEVELS LATER THIS MORNING AND THEN ENTIRE FORECAST AREA WILL
CONTINUE TO HAVE IFR THROUGH THE AFTERNOON HOURS. VFR CEILINGS
SHOULD RETURN TONIGHT. SHOWERS AND THUNDERSTORMS WILL MOVE ACROSS
NORTHEAST MISSISSIPPI THIS MORNING WITH MORE SHOWERS AND ISOLATED
THUNDERSTORMS EXPECTED THROUGHOUT THE DAY. WINDS WILL SHIFT TO THE
NORTH AT KTUP LATER THIS MORNING OTHERWISE NORTH WINDS WILL
PREVAIL AT 10 TO 15 KNOTS WITH SOME HIGHER GUSTS POSSIBLE THIS
AFTERNOON.
ARS
&&
.PRELIMINARY POINT TEMPS/POPS...
MEM 49 29 38 30 / 90 20 30 10
MKL 52 27 38 27 / 100 30 30 20
JBR 39 23 36 24 / 50 20 20 10
TUP 64 35 39 32 / 100 70 50 40
&&
.MEG WATCHES/WARNINGS/ADVISORIES...
AR...FLASH FLOOD WATCH UNTIL NOON CST TODAY FOR CRITTENDEN-LEE AR-
MISSISSIPPI-PHILLIPS-ST. FRANCIS.
MO...FLASH FLOOD WATCH UNTIL NOON CST TODAY FOR PEMISCOT.
MS...FLASH FLOOD WATCH UNTIL NOON CST TODAY FOR COAHOMA-DESOTO-PANOLA-
QUITMAN-TALLAHATCHIE-TATE-TUNICA.
FLASH FLOOD WATCH THROUGH THIS AFTERNOON FOR ALCORN-BENTON MS-
CALHOUN-CHICKASAW-ITAWAMBA-LAFAYETTE-LEE MS-MARSHALL-MONROE-
PONTOTOC-PRENTISS-TIPPAH-TISHOMINGO-UNION-YALOBUSHA.
TN...FLASH FLOOD WATCH UNTIL NOON CST TODAY FOR DYER-LAKE-LAUDERDALE-
OBION-SHELBY-TIPTON.
FLASH FLOOD WATCH THROUGH THIS AFTERNOON FOR CARROLL-CHESTER-
CROCKETT-DECATUR-FAYETTE-GIBSON-HARDEMAN-HARDIN-HAYWOOD-
HENDERSON-HENRY-MADISON-MCNAIRY-WEAKLEY.
&&Hazardous weather outlook, Jan 13, 5:09 AM CST, 5 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 509 AM CST SUN JAN 13 2013 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-141315- ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON- MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT- PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY- ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA- UNION-WEAKLEY-YALOBUSHA- 509 AM CST SUN JAN 13 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...TODAY AND TONIGHT A FLASH FLOOD WATCHES REMAIN IN EFFECT THROUGH MIDDAY TODAY FOR MUCH OF THE MIDSOUTH WEST OF A LINE FROM UNION CITY TENNESSEE TO GLENDORA MISSISSIPPI...AND THROUGH THE DAY EAST OF THIS LINE. RAIN COULD SWITCH OVER TO FREEZING RAIN...OR SLEET OVER PORTIONS OF THE MID SOUTH...MAINLY SOUTH OF I-40 AND EAST OF I-55 LATE TONIGHT INTO EARLY MONDAY. NO ACCUMULATIONS ARE EXPECTED. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY RAIN COULD SWITCH OVER TO FREEZING RAIN...OR SLEET OVER PORTIONS OF THE MID SOUTH...MAINLY SOUTH OF I-40 AND EAST OF I-55 EARLY MONDAY AND AGAIN LATE MONDAY NIGHT INTO EARLY TUESDAY. NO ACCUMULATIONS ARE EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.
In the hours before
Special weather statement, Jan 13, 9:24 AM CST, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
924 AM CST SUN JAN 13 2013
TNZ054-055-092-131545-
DECATUR TN-HARDIN TN-HENDERSON TN-
924 AM CST SUN JAN 13 2013
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 945 AM CST FOR...
DECATUR COUNTY IN TENNESSEE...
NORTHEASTERN HARDIN COUNTY IN SOUTHWEST TENNESSEE...
SOUTHEASTERN HENDERSON COUNTY IN SOUTHWEST TENNESSEE...
A STRONG THUNDERSTORM PRODUCING WINDS TO 50 MPH WAS LOCATED 8 MILES
SOUTH OF DECATURVILLE AT 924 AM CST...MOVING NORTHEAST AT 50 MPH.
VERY HEAVY RAIN WILL OCCUR WITH THIS THUNDERSTORM.
PEOPLE IN DECATUR...HARDIN AND HENDERSON COUNTIES SHOULD MONITOR THIS
STORM CLOSELY.
&&
LAT...LON 3538 8801 3531 8801 3529 8797 3526 8797
3525 8823 3566 8830 3585 8805 3582 8802
3581 8796 3571 8803 3568 8801 3560 8802
3553 8797 3550 8797 3544 8804 3541 8796
TIME...MOT...LOC 1524Z 204DEG 33KT 3550 8809Local storm report, Jan 13, 10:09 AM CST, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1009 AM CST SUN JAN 13 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1005 AM FLASH FLOOD NE ALAMO 35.78N 89.12W
01/13/2013 CROCKETT TN EMERGENCY MNGR
6 INCHES OF WATER OVER HWY 152 AND OTHER ROADS IN THE
COUNTY
&&
CDGLocal storm report, Jan 13, 10:30 AM CST, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1030 AM CST SUN JAN 13 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 AM FLASH FLOOD DECATURVILLE 35.58N 88.12W
01/13/2013 DECATUR TN EMERGENCY MNGR
13 ROADS CLOSED THROUGHOUT THE COUNTY
&&
CDGThe office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 12, 8:21 PM CST | Special Weather Statement | MEG | Lawrence | 24 min |
| Jan 12, 8:56 PM CST | Severe Thunderstorm Warning | MEG | Clay, Greene | 49 min |
| Jan 12, 9:24 PM CST | Severe Thunderstorm Warning | MEG | Clay, Greene | 51 min |
| Jan 12, 9:38 PM CST | Severe Thunderstorm Warning | MEG | Clay, Greene | 42 min |
| Jan 12, 10:09 PM CST | Flash Flood Warning | MEG | Clay, Greene, Lawrence, Randolph | 5 hr |
| Jan 12, 10:53 PM CST | Special Weather Statement | MEG | Cross, Poinsett | 37 min |
| Jan 13, 12:08 AM CST | Special Weather Statement | MEG | Crittenden | 37 min |
| Jan 13, 12:52 AM CST | Flash Flood Warning | MEG | Crittenden, Cross, Lee, Poinsett, St. Francis | 2 hr |
| Jan 13, 1:28 AM CST | Areal Flood Advisory | MEG | Clay, Craighead, Greene, Poinsett | 129 days |
| Jan 13, 10:56 AM CST | Flash Flood Warning | MEG | Lee, Phillips | 4 hr |
| Jan 13, 11:00 AM CST | Areal Flood Warning | MEG | Crittenden, Cross, Mississippi, Poinsett, St. Francis | 8 hr |
| Jan 13, 11:30 AM CST | Flash Flood Watch | MEG | Lee, Phillips | 8 hr |
| Jan 13, 3:05 PM CST | Areal Flood Warning | MEG | Crittenden, Lee, Phillips, St. Francis | 7 hr |
| Jan 12, 11:02 PM CST | Special Weather Statement | MEG | Dunklin, Pemiscot | 28 min |
| Jan 13, 11:02 AM CST | Areal Flood Warning | MEG | Pemiscot | 8 hr |
Nearby
River Flood Warnings in Arkansas, 2013River Flood Warnings in Missouri, 2013Every river flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.